# SDR P2EA00433

- Difficulty date: November 9, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE AFT CARGO COMPARTMENT FRAME BETWEEN STR 24,25L BS827 WITH DENT. L/1.OO W/1.00 D/0.125  REPAIRED AFT CARGO COMPARTMENT FRAME BETWEEN STR 24, 25L BS 827.
